# SDR HNAA2009101500310

- Difficulty date: October 7, 2009
- Submitted: October 15, 2009
- Operation: Air carrier
- Aircraft: N329EN
- Make and model: Dhav DHC8103
- Aircraft serial: 290
- Aircraft time: 36,506 hours, 41,281 cycles
- System (JASC): 3060 · Propeller/Rotor Anti-Ice/De-Ice System
- Part: Anti-Ice System
- Condition: Malfunctioned
- Location: Propeller
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

EMERGENCY LIGHTS FLICKER IN FLIGHT.  REMOVED AND REPLACED NR 2 BRUSH BLOCK AND CLEANED CONNECTOR AND SLIP RINGS FOR T/S.  GROUND RAN, OPS CHECKED GOOD FOR PROP HEAT OPERATION, EMERGENCY LIGHTS DID NOT FLICKER, OPS CHECK OK FOR SERVICE.
